# SDR IPXA2019062643758

- Difficulty date: May 22, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC05531
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING O/B FLAP I/B FWD HINGE FAIRING I/B LOWER BEAM IS CRACKED.REMOVED AND REPLACED CRACKED LT WING O/B FLAP I/B FWD HINGE FAIRING I/B LOWER BEAM IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
